# SDR DXTA2023012479060

- Difficulty date: January 23, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 6,064 hours, 3,333 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1773T
- Condition: Faulted
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI FEELS LIKE THE BRAKES DRAGGING. TAKES AN ABNORMAL AMOUNT OF THRUST TO MAINTAIN TAXI SPEED. BRAKE PEDALS HAVE ABOUT AN INCH OF FREE PLAY BEFORE FEELING FIRM. WITH ALL HYDS OFF & PRESSURE BLEED OFF BY CYCLING BRAKES & FLT CONTROLS, BRAKE PEDALS CAME BACK TO NORMAL WITH LITTLE TO NO FREE PLAY. POST FLT INBD BRAKE CALIPERS WARM, OTBDS COOL WITH BREAKS OFF AFTER BLOCK IN. ON TAXI IN, CYCLED ANTI-SKID OFF, NO DIFFERENCE. TURNED ANTI SKID ON & A MOMENTARY ACCELERATION, THEN BRAKES GRABBED.  REMOVED NLG SELECTOR VALVE, DUE TO BRAKE PRESSURE HOLDING AFTER BRAKE RELEASE, & REPLACED.  SYS BLED & FUNCTIONAL CHKD, NO DEFECTS, SYS LEAK & OPS CHKD GOOD. WORK PERFORMED IAW AMM 32-33-13. ORIG SUB DATE: 1/24/2023
